# SDR WX0A2015033072490

- Difficulty date: March 26, 2015
- Submitted: March 30, 2015
- Operation: Air carrier
- Aircraft: N868GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49554
- Aircraft time: 58,499 hours, 40,077 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 582211
- Part serial: 2000
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND ON WAKE UP, EMER EXIT MARKER LIGHTS INOPERATIVE FROM L2 DOOR THROUGH TAIL CONE.  CHANGED POWER SUPPLY UNIT FOR AFT EMER EXIT MARKER LIGHTS IAW AMM 33-53-01.  OPERATIONS CHECKED GOOD.
